Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Fort Worth, TX

April 3, 2014Mills County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2014, 5:33 PM CDT for Mills County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 5:33 PM CDT (22:33 UTC)
Expired
Apr 3, 2014, 6:15 PM CDT
In force
42 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Mills County, TX

The radar

The Dyess AFB radar (KDYX), 134 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2909 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WUUS54 KFWD 032233
SVRFWD
TXC333-032315-
/O.NEW.KFWD.SV.W.0049.140403T2233Z-140403T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR MULLIN...MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOLDTHWAITE AROUND 540 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR
EASTERN TEXAS.

&&

LAT...LON 3163 9877 3169 9875 3172 9849 3141 9827
      3123 9856 3127 9858 3127 9862 3132 9859
      3131 9864 3137 9865 3134 9870 3135 9872
      3140 9869 3143 9873 3137 9876 3141 9878
      3144 9893 3146 9895 3144 9896 3147 9899
TIME...MOT...LOC 2233Z 243DEG 29KT 3156 9869

$$
1 follow-up statement
053 
WWUS54 KFWD 032313
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT THU APR 3 2014

TXC333-032324-
/O.EXP.KFWD.SV.W.0049.000000T0000Z-140403T2315Z/
MILLS TX-
613 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR MILLS COUNTY EXPIRES AT 615 PM
CDT...

AT 614 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

LAT...LON 3163 9877 3169 9875 3172 9849 3141 9827
      3123 9856 3127 9858 3127 9862 3132 9859
      3131 9864 3137 9865 3134 9870 3135 9872
      3140 9869 3143 9873 3137 9876 3141 9878
      3144 9893 3146 9895 3144 9896 3147 9899
TIME...MOT...LOC 2314Z 243DEG 29KT 3171 9834

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:45 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 3, 3:45 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT THU APR 3 2014

.DISCUSSION...
A DRYLINE HAS SURGED THROUGH BOWIE AND BRIDGEPORT BUT REMAINS WELL
WEST OF COMANCHE AND GOLDTHWAITE. THE BULGE HAS HELPED MAXIMIZE
LOW-LEVEL CONVERGENCE WHERE THE INITIAL SURFACE-BASED STORMS
DEVELOPED. DESPITE PERSISTENT CLOUD COVER EAST OF THE BOUNDARY...
TEMPERATURES CLIMBED INTO THE 80S WITH DEW POINTS IN THE MID TO
UPPER 60S. MID-AFTERNOON MLCAPE VALUES HAVE EXCEEDED 3000J/KG...
AND NEW UPDRAFTS ROOTED IN THIS VERY UNSTABLE BOUNDARY LAYER WILL
QUICKLY BE ABLE TO SUPPORT LARGE HAIL. ALTHOUGH THERE HAS BEEN
SOME MOISTURE RECOVERY IN THE MID-LEVELS...THERE REMAINS AMPLE DRY
AIR TO ENHANCE THE DOWNBURST POTENTIAL WITH STORMS THIS AFTERNOON.
WITH THE INITIAL STORMS...HIGH LCLS AND VEERING WINDS AHEAD OF THE
BOUNDARY WILL TEND TO REDUCE THE TORNADO THREAT. ALTHOUGH THE
DRYLINE WILL ENHANCE THE LOW-LEVEL SHEAR...CONVECTIVE ELEMENTS
WILL HAVE A TENDENCY TO GRADUALLY SEPARATE FROM THE BOUNDARY.
HOWEVER...DEEP LAYER SHEAR FAVORS ROTATING UPDRAFTS. AND WITH
DISCRETE CELLS IN A VERY UNSTABLE ENVIRONMENT...THE TORNADO THREAT
WILL GRADUALLY INCREASE AS THE ACTIVITY MOVES EAST...EVEN WITHOUT
THE AID OF NEAR-BOUNDARY MECHANICS.

HOWEVER...INHIBITION REMAINS FARTHER EAST AND MAY PREVENT DEEP
CONVECTION FROM INITIATING FAR IN ADVANCE OF THE BOUNDARY. THIS
COULD KEEP THE SOUTHEASTERN HALF OF THE CWA...WHICH WILL REMAIN
WELL SEPARATED FROM THE LARGE-SCALE FORCING FOR ASCENT...
RELATIVELY QUIET UNTIL THE EVENING HOURS. A COLD FRONT IS JUST
NORTH OF THE RED RIVER AND WILL EVENTUALLY OVERWHELM THE LINGERING
DRYLINE THIS EVENING...INCREASING STORM CHANCES ACROSS CENTRAL AND
EAST TEXAS. WITH THIS SURFACE FOCUS... DISCRETE CELLS MAY
EVENTUALLY CONGEAL INTO A LINEAR MCS...WHICH WOULD INCREASE THE
WIND THREAT WHILE DIMINISHING THE POTENTIAL FOR LARGE HAIL AND
TORNADOES.

WARM AND HUMID WEATHER HAS PREVAILED MUCH OF THE WEEK...BUT FRIDAY
MORNING WILL BE NOTICEABLY COOLER WITH GUSTY NORTH WINDS.
TEMPERATURES MAY DIP INTO THE 30S IN NORTHERN ZONES SATURDAY
MORNING. ALTHOUGH DEW POINTS ARE MARGINAL FOR FROST...ANYONE
CONCERNED ABOUT SENSITIVE VEGETATION SHOULD KEEP ABREAST OF THE
FORECAST.

A LONGWAVE TROUGH APPROACHING THE WEST COAST WILL CREEP SLOWLY
TOWARD TEXAS THIS WEEKEND. PACIFIC MOISTURE WILL BEGIN STREAMING
OVER THE COOL SURFACE LAYER ON SATURDAY WHEN RAIN CHANCES WILL
RETURN TO THE FORECAST. THE CLOUDY AND UNSEASONABLY COOL WEATHER
WILL CONTINUE ON SUNDAY WHEN GULF MOISTURE RETURNS AT 850MB.
PROGGED ISENTROPIC LIFT OVER THE COOL SURFACE LAYER WOULD RESULT
IN WIDESPREAD RAIN. A 40 POP ON DAY 4 SHOWS MODERATE TO HIGH
CONFIDENCE IN RAIN OCCURRING...BUT THIS IS UNLIKELY TO YIELD THE
COPIOUS RAINFALL THAT THE DROUGHT-PLAGUED REGION NEEDS. HOWEVER...
A SLOW/GENTLE RAIN AND LIMITED EVAPORATION WILL ALLOW THE TOPSOIL
TO MAKE THE MOST OF WHAT DOES FALL. UNFORTUNATELY FOR THOSE
ENGAGED IN OUTDOOR ACTIVITIES...SUNDAY LOOKS TO BE AN UNSEASONABLY
COOL AND DAMP DAY FOR APRIL.

THE TROUGH WILL PASS EAST AROUND MONDAY...BRINGING AN END TO THE
RAIN CHANCES. REINFORCING SHOTS OF COOL AIR IN THE NORTHWEST FLOW
ON THE BACKSIDE OF THE SYSTEM WILL PREVENT TEMPERATURES FROM
RETURNING TO NORMAL UNTIL LATE NEXT WEEK.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  67  45  67  48 /  20   0   0  20  20
WACO, TX              50  70  44  68  48 /  30   0   0  20  30
PARIS, TX             48  65  41  65  46 /  70   0   0  10  20
DENTON, TX            45  67  42  65  46 /  20   0   0  20  20
MCKINNEY, TX          46  67  40  65  46 /  20   0   0  10  20
DALLAS, TX            49  68  46  66  48 /  20   0   0  20  20
TERRELL, TX           50  67  43  65  47 /  50   0   0  20  20
CORSICANA, TX         51  68  45  66  48 /  50   0   0  20  30
TEMPLE, TX            50  70  44  66  49 /  30   0   0  20  30
MINERAL WELLS, TX     43  69  40  66  46 /   5   0   0  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141.

&&

09/25
Hazardous weather outlook, Apr 3, 3:24 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT THU APR 3 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
324 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE RISK AREA IS EAST OF A
LINE FROM ST JO TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE
DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO
TORNADOES MAY ALSO OCCUR.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ALONG AND WEST OF
INTERSTATE 35. A RED FLAG WARNING WILL BE IN EFFECT THROUGH EARLY
THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO
GLEN ROSE...TO COMANCHE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED IN SOME AREAS THROUGH
THIS EVENING.

In the hours before

Local storm report, Apr 3, 5:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             STEPHENVILLE            32.23N  98.20W
04/03/2014  E1.00 INCH       ERATH              TX   PUBLIC

            QUARTER SIZE HAIL IN STEPHENVILLE
Special weather statement, Apr 3, 5:01 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT THU APR 3 2014

TXZ102-103-032230-
DENTON TX-WISE TX-
501 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN DENTON COUNTY
  WISE COUNTY

AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF DECATUR...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...AUBREY...AURORA...
BOYD...BRIDGEPORT...CHICO...CROSS ROADS...DECATUR...DENTON...
KRUGERVILLE...KRUM...PILOT POINT...SANGER...SHADY SHORES...
BOONSVILLE...COTTONDALE AND RAY ROBERTS PARK ISLE DU BOIS.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3342 9738 3343 9736 3343 9707 3342 9686
      3340 9684 3319 9685 3311 9740 3299 9741
      3300 9792 3343 9791 3344 9742
TIME...MOT...LOC 2202Z 249DEG 26KT 3321 9752
Local storm report, Apr 3, 5:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             ANNA                    33.35N  96.57W
04/03/2014  E0.75 INCH       COLLIN             TX   PUBLIC

            PENNY HAIL IN ANNA
Local storm report, Apr 3, 5:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             BLUFF DALE              32.35N  98.02W
04/03/2014  E1.00 INCH       ERATH              TX   PUBLIC

            QUARTER SIZE HAIL 5 SOUTHWEST OF BLUF DALE
Local storm report, Apr 3, 5:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             STEPHENVILLE            32.23N  98.20W
04/03/2014  E1.00 INCH       ERATH              TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN STEPHENVILLE
Special weather statement, Apr 3, 5:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CDT THU APR 3 2014

TXZ130-141-143-032300-
ERATH TX-HAMILTON TX-COMANCHE TX-
531 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY
  SOUTH CENTRAL ERATH COUNTY
  NORTHWESTERN HAMILTON COUNTY

AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF COMANCHE...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DUBLIN AND
GUSTINE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3222 9828 3191 9796 3169 9841 3185 9875
TIME...MOT...LOC 2231Z 237DEG 29KT 3181 9837

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 6:30 AM CDTSpecial Weather StatementFWDWise30 min
Apr 3, 6:57 AM CDTSpecial Weather StatementFWDWise33 min
Apr 3, 7:03 AM CDTSevere Thunderstorm WarningFWDWise42 min
Apr 3, 7:07 AM CDTSevere Thunderstorm WarningFWDCooke, Montague68 min
Apr 3, 7:20 AM CDTSpecial Weather StatementFWDLamar25 min
Apr 3, 8:10 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson65 min
Apr 3, 8:41 AM CDTSpecial Weather StatementFWDDallas, Denton, Tarrant34 min
Apr 3, 9:21 AM CDTAreal Flood AdvisoryFWDGrayson114 min
Apr 3, 10:43 AM CDTSpecial Weather StatementFWDRockwall32 min
Apr 3, 10:56 AM CDTSevere Thunderstorm WarningFWDHunt64 min
Apr 3, 11:29 AM CDTSpecial Weather StatementFWDDelta, Lamar31 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar67 min
Apr 3, 1:35 PM CDTSpecial Weather StatementFWDWise25 min
Apr 3, 1:53 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise52 min
Apr 3, 2:27 PM CDTSpecial Weather StatementFWDWise33 min
Apr 3, 2:40 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson65 min
Apr 3, 2:45 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
Apr 3, 3:40 PM CDTSpecial Weather StatementFWDErath, Hood65 min
Apr 3, 3:41 PM CDTSevere Thunderstorm WarningFWDCollin, Denton64 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDGrayson61 min
Apr 3, 4:19 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
Apr 3, 4:39 PM CDTSpecial Weather StatementFWDHood66 min
Apr 3, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 3, 5:01 PM CDTSpecial Weather StatementFWDDenton, Wise29 min
Apr 3, 5:04 PM CDTSevere Thunderstorm WarningFWDDenton, Wise56 min
Apr 3, 5:06 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 5:14 PM CDTSevere Thunderstorm WarningFWDErath, Hood61 min
Apr 3, 5:31 PM CDTSpecial Weather StatementFWDComanche29 min
Apr 3, 5:47 PM CDTTornado WarningFWDDenton43 min
Apr 3, 5:50 PM CDTSevere Thunderstorm WarningFWDTarrant40 min
Apr 3, 5:55 PM CDTSpecial Weather StatementFWDFannin, Lamar65 min
Apr 3, 6:03 PM CDTTornado WarningFWDFannin27 min
Apr 3, 6:07 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Coryell, Erath, Hamilton53 min
Apr 3, 6:21 PM CDTSevere Thunderstorm WarningFWDCollin, Denton54 min
Apr 3, 6:25 PM CDTSpecial Weather StatementFWDWise35 min
Apr 3, 6:38 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell67 min
Apr 3, 6:57 PM CDTSpecial Weather StatementFWDDenton33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.